# SDR GTIA96NK188

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FTA716
- Condition: Inoperative
- Location: Rt Aft Lav
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 27064.  RIGHT LAVATORY SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED RIGHT LAVATORY SMOKE DETECTOR IAW DC-9 MM CHAPTER 26.  OPS CHECK GOOD.  (X)
